Characterization of integrals with respect to arbitrary radon measures by the boundedness indices

Zakharov, V.; Mikhalev, A.; Rodionov, T.
September 2012
Journal of Mathematical Sciences;Sep2012, Vol. 185 Issue 3, p417
Academic Journal
The problem of characterization of integrals as linear functionals is considered in the paper. It starts from the familiar results of F. Riesz (1909) and J. Radon (1913) on integral representation of bounded linear functionals by Riemann-Stieltjes integrals on a segment and by Lebesgue integrals on a compact in $ {\mathbb{R}^n} $, respectively. After works of J. Radon, M. Fréchet, and F. Hausdorff the problem of characterization of integrals as linear functionals took the particular form of the problem of extension of Radon's theorem from $ {\mathbb{R}^n} $ to more general topological spaces with Radon measures. This problem has turned out difficult and its solution has a long and rich history. Therefore, it may be naturally called the Riesz-Radon-Fréchet problem of characterization of integrals. The important stages of its solution are connected with such mathematicians as S. Banach, S. Saks, S. Kakutani, P. Halmos, E. Hewitt, R. E. Edwards, N. Bourbaki, V. K. Zakharov, A. V. Mikhalev, et al. In this paper, the Riesz-Radon-Fr´echet problem is solved for the general case of arbitrary Radon measures on Hausdorff spaces. The solution is given in the form of a general parametric theorem in terms of a new notion of the boundedness index of a functional. The theorem implies as particular cases well-known results of the indicated authors characterizing Radon integrals for various classes of Radon measures and topological spaces.


Related Articles

  • Characterization of radon integrals as linear functionals. Zakharov, V.; Mikhalev, A.; Rodionov, T. // Journal of Mathematical Sciences;Aug2012, Vol. 185 Issue 2, p233 

    The problem of characterization of integrals as linear functionals is considered in this paper. It has its origin in the well-known result of F. Riesz (1909) on integral representation of bounded linear functionals by Riemann-Stieltjes integrals on a segment and is directly connected with the...

  • The Riemann-Lebesgue property is equivalent to the complete continuity property.  // Bulletin of the London Mathematical Society;Aug2007, Vol. 39 Issue 4, p583 

    It is known that every space with the complete continuity property also has the Riemann–Lebesgue property. It turns out that the converse implication is also valid.

  • A maximal theorem for holomorphic semigroups. BLOWER, GORDON; DOUST, IAN // Quarterly Journal of Mathematics;Mar2005, Vol. 56 Issue 1, p21 

    Let X be a closed linear subspace of the Lebesgue space Lp(O; �) for some 1 < p < 8, and let - A be an invertible operator that is the generator of a bounded holomorphic semigroup Tt on X. Then for each 0 < a < 1 the maximal function supt>0 |Ttf(x)| belongs to Lp(O; �) for each f in...

  • Endpoint Estimates for a Class of Littlewood-Paley Operators with Nondoubling Measures. Qingying Xue; Juyang Zhang // Journal of Inequalities & Applications;2009, Vol. 2009, Special section p1 

    Let μ be a positive Radon measure on Rd which may be nondoubling. The only condition that μ satisfies is μ(B(x, r)) ≤ C0rn for all x ∈ Rd, r > 0, and some fixed constant C 0. In this paper, we introduce the operator g*λ,/μ related to such a measure and assume it is...

  • Decay Estimates for the Quadratic Tilt-Excess of Integral Varifolds. Menne, Ulrich // Archive for Rational Mechanics & Analysis;Apr2012, Vol. 204 Issue 1, p1 

    This paper concerns integral varifolds of arbitrary dimension in an open subset of Euclidean space with their first variation given by either a Radon measure or a function in some Lebesgue space. Pointwise decay results for the quadratic tiltexcess are established for those varifolds. The...

  • FRACTIONAL INTEGRAL OPERATORS IN NONHOMOGENEOUS SPACES. Gunawan, H.; Sawano, Y.; Sihwaningrum, I. // Bulletin of the Australian Mathematical Society;Oct2009, Vol. 80 Issue 2, p324 

    We discuss here the boundedness of the fractional integral operator Iα and its generalized version on generalized nonhomogeneous Morrey spaces. To prove the boundedness of Iα, we employ the boundedness of the so-called maximal fractional integral operator I*a,k. In addition, we prove an...

  • On the regularization of a multidimensional integral equation in Lebesgue spaces with variable exponent. Samko, S.; Umarkhadzhiev, S. // Mathematical Notes;Mar2013, Vol. 93 Issue 3/4, p583 

    A multidimensional integral equation of the first kind with potential-type kernel of small order in spaces of summable functions of variable order is reduced to an equation of the second kind.

  • On the Degree of L1-Approximation by Meyer-König Zeller Operators. Verma, P.; Singh, S. P.; Ranadive, A. S.; Deo, N. // Southeast Asian Bulletin of Mathematics;2011, Vol. 35 Issue 3, p523 

    The present paper study is concerned to the degree of L[sub 1] approximation to a Lebesgue integrable function by the Modified Meyer-König Zeller operators. Some results on L[sub 1]-approximation are given in this paper, which are sharper than the results of Razi [11] and Deo & Singh [6].

  • CBMO estimates for multilinear Hardy operators. Shan Zhen Lu; Fa You Zhao // Acta Mathematica Sinica;Jul2010, Vol. 26 Issue 7, p1245 

    The purpose of this paper is to study the multilinear Hardy operators in higher dimensional cases and establish the CBMO estimates for multilinear Hardy operators on some function spaces, such as the Lebesgue spaces, the Herz spaces and the Morrey-Herz spaces.


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics